June  2016, 8(2): 221-233. doi: 10.3934/jgm.2016005

A weak approach to the stochastic deformation of classical mechanics

1. 

Université Paris-Dauphine, Place du Maréchal De Lattre De Tassigny, 75775 Paris Cedex 16, France

2. 

GFM, Group of Mathematical Physics University of Lisbon, Department of Mathematics Faculty of Sciences, Campo Grande, Edifcio C6 PT-1749-016 Lisboa, Portugal

Received  December 2014 Revised  January 2016 Published  June 2016

We establish a transfer principle, providing a canonical form of dynamics to stochastic models, inherited from their classical counterparts. The stochastic deformation of Euler$-$Lagrange conditions, and the associated Hamiltonian formulations, are given as conditions on laws of processes. This framework is shown to encompass classical models, and the so-called Schrödinger bridges. Other applications and perspectives are provided.
Citation: Rémi Lassalle, Jean Claude Zambrini. A weak approach to the stochastic deformation of classical mechanics. Journal of Geometric Mechanics, 2016, 8 (2) : 221-233. doi: 10.3934/jgm.2016005
References:
[1]

Am. J. Phys., 36 (1968), p280. doi: 10.1119/1.1974504.  Google Scholar

[2]

second edition graduate texts in mathematics, 60, Springer-verlag, 1989. doi: 10.1007/978-1-4757-2063-1.  Google Scholar

[3]

Lecture notes in mathematics, 866, Springer, 1981.  Google Scholar

[4]

Compte rendu Mathématique, 342 (2006), 333-346. doi: 10.1016/j.crma.2005.12.028.  Google Scholar

[5]

Springer Proceedings in Mathematics and Statistics, 100 (2014), 163-184. doi: 10.1007/978-3-319-11292-3_6.  Google Scholar

[6]

Lect. Notes in Math., Springer, 1362 (1988), 101-123. doi: 10.1007/BFb0086180.  Google Scholar

[7]

North Holland, Amsterdam (Kodansha Ltd., Tokyo), 1981.  Google Scholar

[8]

Lect.Notes in Math., 463 Springer, 1975.  Google Scholar

[9]

Editions Mir Moscou U.R.S.S., 4th edition, 1988. Google Scholar

[10]

Rep. Math. Phys., 61 (2008), 65-112. doi: 10.1016/S0034-4877(08)80003-1.  Google Scholar

[11]

Discrete and Cont. Dyn. Systems A, 34 (2014), 1533-1574. doi: 10.3934/dcds.2014.34.1533.  Google Scholar

[12]

Probability Surveys, 11 (2014), 237-269. doi: 10.1214/13-PS220.  Google Scholar

[13]

Ann. Inst. H. Poincaré, 2 (1932), p269. Google Scholar

[14]

Ann. Inst. H.Poincaré, Phys. theo., 67 (1997), 297-338.  Google Scholar

[15]

Journal of Theoretical Probability, 27 (2014), 449-492. doi: 10.1007/s10959-012-0426-3.  Google Scholar

[16]

Physical Review A, 33 (1986), 1532-1548. doi: 10.1103/PhysRevA.33.1532.  Google Scholar

[17]

J. Math. Phys., 27 (1986), 2307-2330. doi: 10.1063/1.527002.  Google Scholar

[18]

Stochastic Analysis, a Series of lectures, Centre interfacultaire Bernouilli, EPFL, Program in Probability 68, Edit R.C. Dalang, M.Dozzi, F. Flandoli, F. Russo, Birkhäuser, 2015. Google Scholar

show all references

References:
[1]

Am. J. Phys., 36 (1968), p280. doi: 10.1119/1.1974504.  Google Scholar

[2]

second edition graduate texts in mathematics, 60, Springer-verlag, 1989. doi: 10.1007/978-1-4757-2063-1.  Google Scholar

[3]

Lecture notes in mathematics, 866, Springer, 1981.  Google Scholar

[4]

Compte rendu Mathématique, 342 (2006), 333-346. doi: 10.1016/j.crma.2005.12.028.  Google Scholar

[5]

Springer Proceedings in Mathematics and Statistics, 100 (2014), 163-184. doi: 10.1007/978-3-319-11292-3_6.  Google Scholar

[6]

Lect. Notes in Math., Springer, 1362 (1988), 101-123. doi: 10.1007/BFb0086180.  Google Scholar

[7]

North Holland, Amsterdam (Kodansha Ltd., Tokyo), 1981.  Google Scholar

[8]

Lect.Notes in Math., 463 Springer, 1975.  Google Scholar

[9]

Editions Mir Moscou U.R.S.S., 4th edition, 1988. Google Scholar

[10]

Rep. Math. Phys., 61 (2008), 65-112. doi: 10.1016/S0034-4877(08)80003-1.  Google Scholar

[11]

Discrete and Cont. Dyn. Systems A, 34 (2014), 1533-1574. doi: 10.3934/dcds.2014.34.1533.  Google Scholar

[12]

Probability Surveys, 11 (2014), 237-269. doi: 10.1214/13-PS220.  Google Scholar

[13]

Ann. Inst. H. Poincaré, 2 (1932), p269. Google Scholar

[14]

Ann. Inst. H.Poincaré, Phys. theo., 67 (1997), 297-338.  Google Scholar

[15]

Journal of Theoretical Probability, 27 (2014), 449-492. doi: 10.1007/s10959-012-0426-3.  Google Scholar

[16]

Physical Review A, 33 (1986), 1532-1548. doi: 10.1103/PhysRevA.33.1532.  Google Scholar

[17]

J. Math. Phys., 27 (1986), 2307-2330. doi: 10.1063/1.527002.  Google Scholar

[18]

Stochastic Analysis, a Series of lectures, Centre interfacultaire Bernouilli, EPFL, Program in Probability 68, Edit R.C. Dalang, M.Dozzi, F. Flandoli, F. Russo, Birkhäuser, 2015. Google Scholar

[1]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2725-3737. doi: 10.3934/dcds.2020383

[2]

Zhaoqiang Ge. Controllability and observability of stochastic implicit systems and stochastic GE-evolution operator. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021009

[3]

Sel Ly, Nicolas Privault. Stochastic ordering by g-expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 61-98. doi: 10.3934/puqr.2021004

[4]

J. Frédéric Bonnans, Justina Gianatti, Francisco J. Silva. On the convergence of the Sakawa-Shindo algorithm in stochastic control. Mathematical Control & Related Fields, 2016, 6 (3) : 391-406. doi: 10.3934/mcrf.2016008

[5]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[6]

Seung-Yeal Ha, Dongnam Ko, Chanho Min, Xiongtao Zhang. Emergent collective behaviors of stochastic kuramoto oscillators. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1059-1081. doi: 10.3934/dcdsb.2019208

[7]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[8]

Zhang Chen, Xiliang Li, Bixiang Wang. Invariant measures of stochastic delay lattice systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3235-3269. doi: 10.3934/dcdsb.2020226

[9]

Jicheng Liu, Meiling Zhao. Normal deviation of synchronization of stochastic coupled systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021079

[10]

Ardeshir Ahmadi, Hamed Davari-Ardakani. A multistage stochastic programming framework for cardinality constrained portfolio optimization. Numerical Algebra, Control & Optimization, 2017, 7 (3) : 359-377. doi: 10.3934/naco.2017023

[11]

Shangzhi Li, Shangjiang Guo. Permanence and extinction of a stochastic SIS epidemic model with three independent Brownian motions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2693-2719. doi: 10.3934/dcdsb.2020201

[12]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[13]

Pengfei Wang, Mengyi Zhang, Huan Su. Input-to-state stability of infinite-dimensional stochastic nonlinear systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021066

[14]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[15]

Yingxu Tian, Junyi Guo, Zhongyang Sun. Optimal mean-variance reinsurance in a financial market with stochastic rate of return. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1887-1912. doi: 10.3934/jimo.2020051

[16]

Mrinal K. Ghosh, Somnath Pradhan. A nonzero-sum risk-sensitive stochastic differential game in the orthant. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021025

[17]

Qi Lü, Xu Zhang. A concise introduction to control theory for stochastic partial differential equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021020

[18]

Jianxun Liu, Shengjie Li, Yingrang Xu. Quantitative stability of the ERM formulation for a class of stochastic linear variational inequalities. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021083

[19]

Zheng Liu, Tianxiao Wang. A class of stochastic Fredholm-algebraic equations and applications in finance. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3879-3903. doi: 10.3934/dcdsb.2020267

[20]

Bing Gao, Rui Gao. On fair entropy of the tent family. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3797-3816. doi: 10.3934/dcds.2021017

2019 Impact Factor: 0.649

Metrics

  • PDF downloads (120)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]